# SDR UIEA2020102602309

- Difficulty date: October 22, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 91,986 hours, 23,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT INOPERATIVE AT SEAT NR 1AC.  REMOVED AND REPLACED AISLE LIGHT LAMP, IAW AMM 33-51-05.  CHECKED GOOD.
